Schizophrenia.com

Feeling Blue

Hi peeps,

Hope y’all are doing well :sunny:

Dunno what it is but I’m just feeling down.

It’s been a rough road after stopping meds for a month and a half, then starting them back up again.

…They’re working, just not as good as they used to.

I’m just bummed about everything these days.

This illness is cyclical, and I’m on the downswing right now. All I can do is keep taking meds and wait it out.

It’d be nice to just have a good cry, except the Abilify won’t allow it.

Fuucking hell.

Work has been kicking my ass, and the low moods don’t help at all. I’m so tired of having to be available for the consumerist whims of people who don’t have anything better to do than to shop for expensive face paint on a Tuesday.

All I want is a hug from my boyfriend, and he lives so far away. I don’t even think he knows how depressed I am because I keep everything neatly tucked away.

…One of these days, it’s just gonna explode all over the place.

Just needed to get this stuff off my chest.

Thanks :sunny:

7 Likes

Oh it takes a while for meds to kick back in. Hopefully you’ll be good soon

I know I recommend maybe considering raising your meds the other day when you were feeling blue. That helped me greatly.

Another thing I did was listen to great music I liked for an hour straight. Well that’s what I enjoy most. It really helped. Consider what you enjoy the most. And force yourself to do it for an hour. Just a suggestion I hope can help.

It’s like …medication….and therapy. For me that’s Thorazine and music

1 Like

I’m sorry you’re feeling so low. Happier times are ahead. Like you said you have to ride it out. Maybe let your boyfriend know that you are struggling so he can be there for you. He might jump at the chance. In any event at least you can come here to let it out.

1 Like

Thanks @Jonnybegood and @leafy :sunny:

@Jonnybegood: Oh true, you did mention a med increase the other day… Could be a good idea for sure. I’m only on 50mg of Zoloft, so there’s room for adjustment.

Hope you’re well!

@leafy: Thanks for the advice. My boyfriend is extremely supportive, but has his own challenges and works really hard at his job, so I’m worried I’ll just add to the stress by opening up about my depression… I’ll try to bring it up in little bits tomorrow.

Hope you’re doing good!

3 Likes

Going back on meds is rough. Your system has to get used to them all over again.

I made a thread about it years ago when I came off abilify and restarted it.

Plus it takes abilify ages to work anyway.

If it were me, I’d say just give it more time.

Are you taking 15mg abilify everyday without missing any doses?

1 Like

How long have you been back on the meds??? I’d say give it a chance some more unless it’s already been 30 or 60 days. Then it might be helpful to raise the Zoloft if still not working. Up to you and your docs discretion though.

I raised the Zoloft once it really did make a night and day difference. Those antidepressants can really help get you out a funk when you need it.

1 Like

Thanks for the link, @everhopeful.

I also felt a little “bleh” when starting Abilify again. Interesting.

Will give it some more time. I do have a pdoc appointment on Tuesday, so will let her know about my moods.

And if I’m being honest, I probably average 6 out of 7 days a week with remembering to take my meds. I could be doing better.

Hope all’s well!

@Jonnybegood: Hmmmm… Not sure. Maybe like, 2 months? Yep, agreed-- AD’s really can help for sure.

2 Likes

If you feel uncomfortable sharing with your man, that’s ok. I think the important thing is you are opening up about it and talking about it at all. It really does help to not let it fester. Reaching out your hand means you think there’s hope. When you have hope that’s a really good thing to have when it comes to fighting depression. It means you can work your way back. It’s hard, it hurts but there’s hope.

1 Like

Thanks for the kind words, @leafy.

I just worry that my mental health problems will take the driver’s seat in the relationship, and that wouldn’t be good. He always says we’re a team, and I know he has my back, so I just need to let go a little bit when it comes to my mental health issues and sharing.

Thanks again :sunny:

2 Likes

I had to go on the Abilify depot and increase the dose too. But my emotions are definitely returning and I feel an added relief not having to remember to take pills all the time. Now that Im feeling more clear I have the ability to work on healing my behaviors and physical health…

it took about a month for the Abilify injection to kick in and start actually working to improve things. My pdoc kept saying just give it time because I was asking to switch this or increase that…

so it could be a waiting thing…

1 Like

Glad you’re having good results with the depot, @MadPride.

I’ll try waiting it out some more and tell my pdoc about everything on Tuesday.

Thanks and be well!

1 Like

Sorry you’re feeling down @Schztuna… hope you will be in better spirits soon. Hugs

1 Like

Sorry for your poor mood @Schztuna . Hope you feel better soon.

1 Like

Hang in there @Schztuna . It does get better and I agree that sz and symptoms are so cyclic. Sorry your on a down swing but ride out the poor times and enjoy the good. Hope your out of your funk soon.

2 Likes

Thank you for your kind words, @LunaNoir @Bowens and @rogueone :sunny:

Hope you all are doing well!

2 Likes